# SDR 03FDEA02271

- Difficulty date: December 26, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE ACTUATOR I/B MOUNT LUG I/B SIDE SURFACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75202, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES- RT OUTBOARD. FLAP / OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
